About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 319241, 7 pages
http://dx.doi.org/10.1155/2013/319241
Research Article

Convergence of a New Modified Ishikawa Type Iteration for Common Fixed Points of Total Asymptotically Strict Pseudocontractive Semigroups

Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 28 April 2013; Revised 3 June 2013; Accepted 3 June 2013

Academic Editor: Abdellah Bnouhachem

Copyright © 2013 Yuanheng Wang and Chunjie Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to give a new modified Ishikawa type iteration algorithm for common fixed points of total asymptotically strict pseudocontractive semigroups. Under the reduction of some conditions, both strong convergence and weak convergence of the iteration algorithm are proved in Banach spaces with new methods of proofs, respectively. The main results presented in this paper extend and improve the corresponding recent results of many others.